# SDR SWIA201743644

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 38,714 hours, 34,315 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Binding
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING APPROACH,  RT THROTTLE BINDING  IN FLIGHT.  CREW DECLARED AN EMERGENCY,  LANDED WITHOUT INCIDENT.  REPLACED THE THROTTLE CABLE IAW AMM.
